Alert archive / Michigan / Small Craft Advisories in 2011
Small Craft Advisory 22, NWS Gaylord, MI
NWS Gaylord, MI issued this small craft advisory at Feb 24, 2011, 3:41 AM EST. It took effect at Feb 24, 2011, 7:00 PM EST. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- Feb 24, 2011, 3:41 AM EST (08:41 UTC)
- In effect from
- Feb 24, 2011, 7:00 PM EST
- Expired
- Feb 25, 2011, 4:18 PM EST
- In force
- 21 hr
- Issued by
- NWS Gaylord, MI
The text
As transmitted, in the capitals the NWS used until 2016.
372 WHUS73 KAPX 240841 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 341 AM EST THU FEB 24 2011 LMZ323-344>346-241645- /O.NEW.KAPX.SC.Y.0022.110225T0000Z-110225T2200Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 341 AM EST THU FEB 24 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 5 PM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 5 PM EST FRIDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
6 follow-up statements
345 WHUS73 KAPX 241532 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1032 AM EST THU FEB 24 2011 LMZ323-344>346-242345- /O.CON.KAPX.SC.Y.0022.110225T0000Z-110225T2200Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 1032 AM EST THU FEB 24 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 5 PM EST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 5 PM EST FRIDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
280 WHUS73 KAPX 242102 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 402 PM EST THU FEB 24 2011 LMZ323-344>346-250515- /O.CON.KAPX.SC.Y.0022.110225T0000Z-110225T2200Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 402 PM EST THU FEB 24 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST FRIDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
440 WHUS73 KAPX 250402 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1102 PM EST THU FEB 24 2011 LMZ323-344>346-251215- /O.CON.KAPX.SC.Y.0022.000000T0000Z-110225T2200Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 1102 PM EST THU FEB 24 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST FRIDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
947 WHUS73 KAPX 250831 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 331 AM EST FRI FEB 25 2011 LMZ323-344>346-251645- /O.CON.KAPX.SC.Y.0022.000000T0000Z-110225T2200Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 331 AM EST FRI FEB 25 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
012 WHUS73 KAPX 251538 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1038 AM EST FRI FEB 25 2011 LMZ323-344>346-252200- /O.CON.KAPX.SC.Y.0022.000000T0000Z-110225T2200Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 1038 AM EST FRI FEB 25 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
145 WHUS73 KAPX 252118 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 418 PM EST FRI FEB 25 2011 LMZ323-344>346-252230- /O.CAN.KAPX.SC.Y.0022.000000T0000Z-110225T2200Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 418 PM EST FRI FEB 25 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Feb 24, 12:02 AM EST, 3 hours 39 minutes earlier.
Area forecast discussion, Feb 24, 12:02 AM EST, 3 hours 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GAYLORD MI 1202 AM EST THU FEB 24 2011 .SYNOPSIS.../ISSUED AT 400 PM/ HIGH PRESSURE WHICH WAS IN PLACE EARLIER...WILL EXIT EAST OF THE STATE TONIGHT. THIS WILL ALLOW A WEAK NORTHERN PLAINS BOUNDARY... TO SWEEP ACROSS THE GREAT LAKES REGION THURSDAY. THIS PATTERN WILL GENERATE SOME LIGHT SNOW AND FREEZING DRIZZLE...ACROSS NORTHERN MICHIGAN TONIGHT AND THURSDAY MORNING. A STORM SYSTEM ORGANIZING OVER THE DESERT SOUTHWEST...WILL LIFT TOWARD THE OHIO VALLEY FRIDAY...BEFORE EXITING INTO THE NORTH ATLANTIC SATURDAY. THIS PATTERN WILL GENERATE SOME SUN AND LIGHT SNOW SHOWERS...OVER THE NORTHERN LAKES THROUGH THE UPCOMING WEEKEND. SWR && .SHORT TERM.../ISSUED AT 1023 PM/...TONIGHT LOOKS LIKE THE LOW CLOUDS ARE HAVING A HARD TIME GETTING INTO THE REGION THIS EVENING FROM THE SOUTH. HOWEVER, WITH THE COLD FRONT MOVING IN FROM THE WEST THE LOWER CLOUDS IN WISCONSIN WILL MOVE INTO THE REGION. LATEST NAM BUFR SOUNDINGS ARE SHOWING THAT THE MOISTURE WILL MOVE IN QUICKLY, AND BASED ON PLAN VIEW OF THE LATEST NAM, IT LOOKS LIKE THE MOISTURE WILL BE MOVING IN CONJUNCTION WITH THE COLD FRONT. SO WILL SLOW DOWN THE TIMING OF THE SNOW, BUT THE BULK OF THE FORECAST WILL REMAIN UNCHANGED AS THE BASIC PREMISE OF THE LIGHT SNOW, THEN LIGHT FZDZ BY MORNING LOOKS GOOD, JUST THE INITIAL TIMING. ZONES WILL BE OUT SHORTLY. JSL && .LONG TERM.../ISSUED AT 400 PM/...THURSDAY AND BEYOND THURSDAY...SHORT WAVE TROUGH/JET STREAK ZIPPING BY TO THE NORTH OF LAKE SUPERIOR WILL DRAG A COLD FRONT ACROSS NORTHERN MICHIGAN DURING THE MORNING HOURS. WHILE MID LEVEL SUBSIDENCE/DRYING TAKE PLACE...LOW LEVEL MOISTURE WILL HANG AROUND FOR A GOOD PART OF THE DAY. TOP OF MOIST LAYER EXTENDS UP TO AROUND 800MB/-10C DURING THE MORNING...WHICH MAY BE ENOUGH TO SQUEEZE OUT SOME FLURRIES AND/OR FREEZING DRIZZLE. LOW LEVEL COLD ADVECTION WILL ALSO RESULT IN SOME SHALLOW OVER WATER INSTABILITY DEVELOPING BY AFTERNOON...ESPECIALLY OFF LAKE SUPERIOR WHERE FLURRIES MAY PERSIST. BUT CONTINUED SUBSIDENCE AND LOWERING OF INVERSION HEIGHTS PLUS BOUNDARY LAYER MIXING SHOULD WORK SOME OPENINGS IN THE CLOUD COVER BY MID-LATE AFTERNOON. SHALLOW INSTABILITY WILL PROBABLY KEEP SOME CLOUD COVER DRIFTING IN OFF LAKES SUPERIOR/MICHIGAN...AND POSSIBLY SOME SNOW SHOWERS/FLURRIES ACROSS WESTERN CHIPPEWA/MACKINAC COUNTIES. MEANWHILE...UPPER CIRCULATION MOVING INTO NORTHWEST MEXICO THIS AFTERNOON WILL SWING THROUGH THE SOUTHERN PLAINS DURING THE DAY THURSDAY...AND INTO INDIANA/KENTUCKY THURSDAY NIGHT. ASSOCIATED SURFACE LOW TRACKS FROM ARKANSAS NORTHEAST INTO OHIO BY DAYBREAK FRIDAY. PRETTY GOOD CONSENSUS THAT PRECIPITATION SHIELD ALONG THE NORTH SIDE OF THIS SYSTEM WILL REMAIN MOSTLY SOUTH OF THE FORECAST AREA... WITH MID/HIGH CLOUDS REACHING UP INTO NORTHERN LOWER OVERNIGHT. FRIDAY...OHIO VALLEY LOW SLIDES BY TO THE EAST DURING THE MORNING... WHILE ANOTHER LOW AMPLITUDE DISTURBANCE EMERGES FROM THE DAKOTAS AND INTO THE UPPER GREAT LAKES FRIDAY NIGHT. MAY HANG ONTO A LOW CHANCE POP ACROSS THE FAR SOUTHEAST PORTION OF THE FORECAST AREA FRIDAY MORNING IN CASE NORTHERN FRINGES OF SNOW SHIELD EXTENDS A BIT FARTHER NORTH THAN EXPECTED. LOW LEVEL COLD ADVECTION CONTINUES FRIDAY THOUGH INSTABILITY STILL PRETTY SHALLOW (GFS COLDEST OF THE GUIDANCE AT 850MB AND WILL TREND THE FORECAST AWAY FROM THIS IDEA...THUS LIMITING LAKE INDUCED CBL DEPTH). FRIDAY OVERALL LOOKS PRETTY QUIET AS LONG AS PRECIPITATION SHIELD TO THE SOUTH BEHAVES ITSELF. MID CLOUDS WILL MOVE IN LATE IN THE DAY AHEAD OF APPROACHING DISTURBANCE...WITH INCREASING CHANCES FOR SNOW FRIDAY NIGHT ESPECIALLY ALONG/NORTH OF THE VORTICITY CENTER TRACK. ONE THING TO WATCH FOR FRIDAY NIGHT WILL BE POTENTIAL FOR SOME LOCAL LAKE ENHANCEMENT OFF BOTH LAKE SUPERIOR AND LAKE MICHIGAN...THE LATTER ASSOCIATED WITH LOW LEVEL CONFLUENCE AXIS THAT COULD IMPACT AREAS AROUND/SOUTH OF GRAND TRAVERSE BAY. EXTENDED FORECAST (SATURDAY THROUGH WEDNESDAY)...LARGE SCALE PATTERN THIS WEEKEND FEATURES A HIGH LATITUDE POLAR VORTEX OVER BAFFIN ISLAND...WITH A POSITIVE TILT SPLIT FLOW LONG WAVE TROUGH ACROSS WESTERN NORTH AMERICA AND RIDGING INTO THE GULF OF ALASKA. SURFACE HIGH PRESSURE EXPECTED TO BE IN PLACE SATURDAY ACROSS THE NORTHERN TIER OF STATES...SOME DIFFERENCES IN LOCATION OF CONFLUENCE AXIS WHERE SPLIT ARCTIC/POLAR JET STREAMS MERGE BACK TOGETHER RESULTING IN PRESSURE PATTERN DIFFERENCES BETWEEN THE GUIDANCE WITH THE 23/00Z GFS FARTHER NORTH AND ALLOWING INVERTED TROUGHING TO POKE INTO THE STATE SATURDAY. GFS HAS ALSO TRENDED MUCH WEAKER WITH A SHORT WAVE WITHIN THE ARCTIC BRANCH FLOW...AND WILL LEAN TOWARD MORE CONSISTENT GGEM/ECMWF WHICH BRING A MORE SUBSTANTIAL SHORT WAVE TROUGH THROUGH MICHIGAN SATURDAY NIGHT ALONG WITH SOME LIGHT SNOW. FORECAST GETS MORE UNCERTAIN HEADING INTO THE FIRST PART OF NEXT WEEK AS ANOTHER BATCH OF SOUTHERN BRANCH ENERGY EMERGES FROM THE SOUTHERN PLAINS. LOTS OF POSSIBILITIES HERE WITH INTERACTION BETWEEN THE NORTHERN/ SOUTHERN STREAMS HAVING A BIG IMPACT. GUIDANCE TRENDING QUICKER WITH THIS SYSTEM BUT STILL DECENT DIFFERENCES IN THE STRENGTH OF THE UPPER LEVEL WAVE AND RESULTANT TRACK OF SURFACE LOW. 23/00Z GFS AND JUST ABOUT EVERY ENSEMBLE MEMBER HAS COME WELL NORTH AND TRACKS SYSTEM ACROSS LOWER MICHIGAN...WHICH WOULD BRING MORE LIQUID PRECIP INTO THE EQUATION. ECMWF/GGEM/UKMET FARTHER SOUTH BUT CLOSE ENOUGH TO BRING DECENT ACCUMULATIONS TO NORTHERN LOWER (POSSIBLY SOME MIX AS WELL?) SUNDAY NIGHT INTO MONDAY. WILL KEEP THINGS SIMPLE FOR NOW...CURRENT CONSENSUS IS FOR THE MORE SOUTHERLY TRACK SO WILL KEEP PRECIP TYPE AS ALL SNOW FOR SUNDAY NIGHT-MONDAY AND ADDRESS POTENTIAL IN AFTERNOON HAZARDOUS WEATHER OUTLOOK. IN THE WAKE OF THIS SYSTEM A REINFORCING PUSH OF COLDER AIR ARRIVES...EXACT TIMING AND MAGNITUDE SOMEWHAT UNCERTAIN (850MB TEMPERATURES PROBABLY HEADING TOWARD -20C) BUT WILL BE ENOUGH TO MENTION LAKE EFFECT SNOW SHOWERS FROM LATER TUESDAY ONWARD...ALONG WITH WELL BELOW NORMAL TEMPERATURES. JPB && .MARINE.../ISSUED AT 400 PM/ SHIFTING WINDS EXPECTED BY THURSDAY MORNING AS A COLD FRONT SWEEPS ACROSS THE UPPER GREAT LAKES...FROM SOUTH/SOUTHWEST AROUND TO NORTHWEST. AT THIS POINT SMALL CRAFT CONDITIONS NOT ANTICIPATED UNTIL THURSDAY NIGHT/FRIDAY MORNING AS NORTHERLY WINDS INCREASE ON THE BACKSIDE OF LOW PRESSURE MOVING THROUGH THE OHIO VALLEY. JPB && .AVIATION.../ISSUED AT 1156 PM/...VALID FOR 06Z TAFS CLOUDS AND SNOW ARE MAKING THEIR WAY ACROSS THE REGION AND TVC HAS ALREADY REPORTED SNOW. THIS WILL CONTINUE THROUGH THE NIGHT WITH THE CIGS FALLING INTO IFR CATEGORY OVERNIGHT, AND MVFR VSBY OVERNIGHT. ONCE THE COLD FRONT IS THROUGH UPPER LEVEL MOISTURE WILL STRIP AWAY, SO THAT THE SNOW WILL CHANGE OVER TO -FZDZ FOR THE MORNING FOR A TIME BEFORE DRY AIR MOVING IN AND CLEARING THINGS OUT FOR THE AFTERNOON AND EVENING. JSL && .APX WATCHES/WARNINGS/ADVISORIES... MI...NONE. LM...NONE. &&
Hazardous weather outlook, Feb 23, 11:30 PM EST, 4 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 1130 PM EST WED FEB 23 2011 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042- 241200- STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL- MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT- STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY- SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG- SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT- MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA- MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM- OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD- OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO- GLADWIN-ARENAC- 1130 PM EST WED FEB 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN... EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE MICHIGAN...LAKE HURON AND LAKE SUPERIOR. .DAY ONE...TONIGHT A PERIOD OF LIGHT SNOW WILL CHANGE TO...OR MIX WITH...A POSSIBLE PERIOD OF FREEZING DRIZZLE OVERNIGHT. THE CHANCE FOR THE FREEZING PRECIPITATION IS GREATER FOR NORTHERN LOWER MICHIGAN. THE COMBINATION OF THE TWO WOULD RESULT IN MANY SLIPPERY ROADS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE CHANCE FOR LIGHT SNOW AND FREEZING DRIZZLE WILL CONTINUE ACROSS MUCH OF NORTHERN MICHIGAN INTO THURSDAY MORNING. THE MORNING DRIVE TO WORK MAY BE SLICK. ALSO...WE WILL BE WATCHING A WEATHER SYSTEM OVER THE COMING DAYS COMING OUT OF THE SOUTHERN PLAINS. THIS DEVELOPING STORM WOULD IMPACT THE GREAT LAKES IN THE LATE SUNDAY INTO MONDAY TIME FRAME. THIS SYSTEM MAY TRACK CLOSE ENOUGH TO NORTHERN MICHIGAN TO BRING SIGNIFICANT WINTRY PRECIPITATION TO THE REGION. PRECIPITATION TYPE MAY ALSO BE AN ISSUE WITH THIS SYSTEM. CONTINUE TO MONITOR LATER FORECASTS AND DISCUSSIONS FOR THE LATEST THINKING ON SYSTEM EVOLUTION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. HOWEVER... SPOTTERS ARE ENCOURAGED TO REPORT FREEZING DRIZZLE TO THE NATIONAL WEATHER SERVICE. JPB/JSL
Nearby
Small Craft Advisories in Michigan, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.